# SDR AALA202011179014

- Difficulty date: November 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 1,892 hours, 565 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277211
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND LEFT EMERGENCY EXIT DOOR NEEDS SERVICING.  SERVICED LEFT EMERGENCY DOOR DAMPER.
